# SDR 2020F00322

- Difficulty date: June 24, 2020
- Submitted: June 24, 2020
- Operation: General aviation
- Aircraft: N501QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0037
- Aircraft time: 3,473 hours, 2,338 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Elevator
- Part time: 3,473 hours, 2,338 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR GOUGES IN LT ELEVATOR. ERL DQ26099M1.
